... 50 pounds. I am certain this is from the overeating due to lexapro. I am now freaked out by the weight gain and have been asked by a coworker if I was pregnant!!! I I want to get off this evil medication and need to know how
Aside from telling the prescribing physician and getting on a 5-6 week plan to get off, there's a lot of great nutritional information available to help with weight loss, hydration, consumption of sugars in all forms, artificial sweeteners, Gluten,s soy, dairy, walking, so many easy long term solutions.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I have been taking 10mg lexapro the past 6 months and have gained weight due to anorexia disorder
Posted 30 Nov 2009 • 3 answers
Posted 28 Jan 2010 • 1 answer
Posted 30 Jun 2010 • 84 answers
Posted 5 May 2015 • 1 answer
Posted 23 Jan 2018 • 1 answer